# SDR DALA1026051521

- Difficulty date: October 8, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 62,759 hours, 10,451 cycles
- Engine: Ge CF680
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING PSV13 THE INBD SIDE SKIN OF THE NR2 ENG PYLON WAS FOUND CRACKED AT THE OVAL CUTOUT AT APPROX NAC STA 235 AND RAN FROM THE UPPER AFT CORNER APPROX 2.5 IN AND TERMINATES AT A FASTENER. REPAIRED IAW ERA 486275-14 REV ORIG.
